The Open UniversitySkip to content

Procrustes methods

Gower, John C. (2010). Procrustes methods. Wiley Interdisciplinary Reviews: Computational Statistics, 2(4) pp. 503–508.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: Wiley Interdisciplinary Reviews: Computational Statistics.
ISSN: 1939-0068
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28334
Depositing User: Sarah Frain
Date Deposited: 02 Mar 2011 14:58
Last Modified: 05 Dec 2012 15:56
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340